Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


L-TYROSINE
Aug 30, 2003

SHOULD YOU TAKE THIS AS A DIETARY SUPPLEMENT WITH OTHERS OR DOES THIS HELP IN ANY WAY FOR THE DIET? I ALSO TAKE 7-KETO, PHASE 2 DIETARY SUPPLEMENT, TONALIN CLA AND RELORA, DO YOU SEE ANY CONFLICT? THANK YOU FOR YOUR INPUT,

Response from Mr. Vergel

Some people feel more energy, and even anxious, after taking Tyrosine. It is a precursor of of several neurotransmitters, including L-dopa, dopamine, norepinephrine, and epinephrine. It may have mood boosting effects on some people. However, we have no data on tyrosine and HIV. I am not familiar with the other supplements you mention, so I can not really help you out. You may want to talk to your doctor and pharmacist. Nelson



Previous
Hernia???
Next
www.hivandhepatitis.com site

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement